# SDR DXTA2011042504560

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605286
- Aircraft time: 7,316 hours, 5,781 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

INTERMITTENTLY AFTER TAKEOFF AND GEAR RETRACTION, A VERY LOUD BANGING SOUND AND VIBRATION COMES FROM THE FWD RT SIDE OF ACFT.  SLOW CYCLED GEAR. FOUND NOSE GEAR DOORS OUT OF ADJUSTED AND BINDING AGAINST EACH OTHER WHEN GEAR GOES UP IN WELL. NO DAMAGED TO DOORS NOTED.  VISUALLY INSPECTED ALL NOSE GEAR DOOR SYS COMPONENTS & VERIFIED NOTHING IS BENT OR DAMAGED.  REFORMED BOTH AFT CORNERS ON LT & RT DOORS TO ORIGINAL CONTOURS.  PERFORMED MULTIPLE GEAR SWINGS, LT & RT GEAR DOOR LOWER PUSH/PULL TUBE ROD END ADJUSTMENTS UNTIL DOORS HAD PROPER FIT & CLEARANCE.  GEAR SLOW CYCLES SHOW NOSE DOORS TO HAVE PROPER RELATIVE POSITIONS WITH NO BINDING OR CATCHING PRESENT. SAFETIED LOWER DOOR ROD GROUNDS REF MM 31-20-00 R 30.
